| Model Number |
MMT-551LNAB |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/09/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that the insulin pump had unexpected restart alarm.Customer's blood glucose level was unknown.Customer were able to clear the alarm and able to complete rewind.After troubleshooting alarm was occurred.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Insulin pump passed displacement test and a21 error test.No unexpected a21 alarm noted.